Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 22, 2014, 08:24:55 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631499
  • Total Topics: 47803
  • Online Today: 279
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Energy deficiency  (Read 1352 times)

0 Members and 1 Guest are viewing this topic.

Offline thepostergirl

  • Member
  • Posts: 29
Energy deficiency
« on: April 21, 2013, 11:54:17 AM »
I'm currently taking Stribild and I'm not sure if it's the meds or the hiv positive diagnosis that keeps me exhausted all of the time. I'm also on Adderall for ADD and the Adderall is the only thing that gives me any energy to get up and be productive but I have tics and shakes with the Adderall and I'd like to limit the amount of that that I take. I know B-complex is a good vitamin for energy but is there maybe something else that would help more than that to give me energy to get through my days without supplementing it with my stimulant?
Diagnosed : October 2012
CD4 count high
Viral load 19,600
Started Stribild
Viral load is now undetectable

Offline mecch

  • Member
  • Posts: 11,209
  • red pill? or blue pill?
Re: Energy deficiency
« Reply #1 on: April 21, 2013, 02:22:16 PM »
You started the HAART last fall?
Were you tired back then too, or is this new that your energy has disappeared?
I remember you said you have great CD4, right?  Are you undetectable now?  What about the other drugs (fun, street, etc.) you said you took?  Is adderall the only other drug now, besides the HAART?
Have you had any check to see if you are depressed?

I have had a good experience with my ADD medicine now for over a year. It still picks me up and I haven't needed to increase dosage...  Also, its extended release.

Who gave you the adderall?  Maybe get your doctor on board to figure out a solution for the energy.....  Shrink if possible.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline thepostergirl

  • Member
  • Posts: 29
Re: Energy deficiency
« Reply #2 on: May 30, 2013, 05:32:08 PM »
Mecch,
        I'm feeling much better now and my doctor also figured out why I was having "tics". I had akithisia (the inability to stay still) and it's caused by my anti-psychotic medication for bi polar... so we added cogentin and I haven't had anymore tics or shakes. I've been sleeping much better than in recent and old past and being able to sleep well has given me more energy than I did have. I still take Adderall for my ADD and everything is well now. Thanks for your comment.
Diagnosed : October 2012
CD4 count high
Viral load 19,600
Started Stribild
Viral load is now undetectable

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.